# SDR AALA201702029016

- Difficulty date: January 29, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 51,039 hours, 19,146 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: D5744359002100A
- Condition: Missing
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. UPON ARRIVAL AT CLT, FOUND RIGHT HAND WING SLAT PANEL 622SB MISSING. AIRCRAFT REMOVED FROM SERVICE FOR REPAIR. MAINTENANCE REPLACED PANEL 622SB PER AMM 57-41-37-400-006-A. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
